Adhesion of Bimaterial Elastic Strips

by David B. Bogy, Prof.; Dept. of Mech. Engrg., Univ. of California, Berkeley, Calif.,

Serial Information: Journal of the Engineering Mechanics Division, 1978, Vol. 104, Issue 4, Pg. 911-920

Document Type: Journal Paper


The solution is presented in integral equation form for the end problem of a semi-infinite elastic strip. This solution is used to solve the tension problems of joined dissimilar strips for cases when the strips are of equal or unequal widths. The problems are reduced to systems of singular integral equations that are analyzed to determine the order of the stress singularities. The equations are solved numerically and the interface normal stress is exhibited graphically for many cases.

Subject Headings: Adhesives | Elastic analysis | Integrals | Integral equations | Stress analysis | Tension | Numerical methods | Graphic methods

Services: Buy this book/Buy this article


Return to search